# SDR SWAA2021050366990

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 43,837 hours, 26,378 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BIN FWD FLOOR LINER HAS 22' TEAR 1 3/8' FROM AFT EDGE.' / REMOVED & REPLACED AFT CARGO FWD FLOOR PANEL IAW AMM 25-52-10. CL# 77999
